# SDR C2XA00CL006

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 12041125001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3139 - ON APPROACH TO CLEVELAND, THE NOSE GEAR DID NOT INDICATE A DOWN AND LOCKED LIGHT UNTIL AFTER EMERGENCY FREE FALL EXTENSION. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOWNLOCK PROXIMITY SENSOR HARNESS ASSY IAW EMBRAER MM 32-61-01.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
